Open Access

Non-negative perturbations of non-negative self-adjoint operators

     Article (.pdf)

Abstract

Let $A$ be a non-negative self-adjoint operator in a Hilbert space $\mathcal{H}$ and $A_{0}$ be some densely defined closed restriction of $A_{0}$, $A_{0}\subseteq A eq A_{0}$. It is of interest to know whether $A$ is the unique non-negative self-adjoint extensions of $A_{0}$ in $\mathcal{H}$. We give a natural criterion that this is the case and if it fails, we describe all non-negative extensions of $A_{0}$. The obtained results are applied to investigation of non-negative singular point perturbations of the Laplace and poly-harmonic operators in $\mathbb{L}_{2}(\mathbf{R}_{n})$.


Full Text





Article Information

TitleNon-negative perturbations of non-negative self-adjoint operators
SourceMethods Funct. Anal. Topology, Vol. 13 (2007), no. 2, 103-109
MathSciNet MR2336722
CopyrightThe Author(s) 2007 (CC BY-SA)

Authors Information

Vadym Adamyan
Odessa National I. I. Mechnikov University, Odessa, 65026, Ukraine 


Citation Example

Vadym Adamyan, Non-negative perturbations of non-negative self-adjoint operators, Methods Funct. Anal. Topology 13 (2007), no. 2, 103-109.


BibTex

@article {MFAT415,
    AUTHOR = {Adamyan, Vadym},
     TITLE = {Non-negative perturbations of non-negative self-adjoint operators},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {13},
      YEAR = {2007},
    NUMBER = {2},
     PAGES = {103-109},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=415},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues